Reductions of an elliptic curve with almost prime orders

Volume 119 / 2005

Alina Carmen Cojocaru Acta Arithmetica 119 (2005), 265-289 MSC: 11N05, 11N13, 11N36, 11R45, 14H52. DOI: 10.4064/aa119-3-3

Authors

  • Alina Carmen CojocaruDepartment of Mathematics
    Princeton University
    810 Fine Hall
    Washington Road
    Princeton, NJ, 08544-1000, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image